# SDR DHL2003873605

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR NOSE SECTION SKIN LAP JOINT BROKEN .250 STA. -165.000, L-1. PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 1D SHEET 3. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT DAMAGED AREA IAW SRM 53-2-1 FIG 1D SHEET 3. FABRICATED FILLER AND DOUBLER IAW SRM 53-2-0 FIG 1D, SHEET 3. CLEANED, TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER IAW SRM 53-2-0 FIG 1D SHEET , SRM 51-1-21 PG 1.
